Pacific Journal of Mathematics

Tauberian theorems between the logarithmic and Abel-type summability methods.

David Borwein and Bruce Watson

Article information

Source
Pacific J. Math., Volume 101, Number 1 (1982), 11-23.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102724956

Mathematical Reviews number (MathSciNet)
MR671836

Zentralblatt MATH identifier
0494.40003

Subjects
Primary: 40G10: Abel, Borel and power series methods
Secondary: 40E05: Tauberian theorems, general

Citation

Borwein, David; Watson, Bruce. Tauberian theorems between the logarithmic and Abel-type summability methods. Pacific J. Math. 101 (1982), no. 1, 11--23. https://projecteuclid.org/euclid.pjm/1102724956


Export citation

References

  • [1] D.Borwein, On a scale of Abel-type summability methods^ Proc. Cambridge Phil. Soc, 53 (1957), 318-322.
  • [2] D.Borwein,On methods of summability based on power series, Proc Royal Soc. Edin- burgh, 64 (1957), 342-349.
  • [3] D. Borwein and B. Watson, Tauberian theorems on a scale of Abel-type summability methods, Journal FurDieReine Und Angewandte Mathematik, 298 (1978), 1-7.
  • [4] G.H. Hardy, Divergent Series, Oxford, 1949.
  • [5] B. Watson, Tauberian theorems on a scale of Abel-type summability methods, Ph. D. Thesis, TheUniversity of Western Ontario, 1974.